# SDR SIMA20210210001

- Difficulty date: February 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Canning
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 22-23 STR 21L STRINGER SPLICE PN: 170-92479-001 CANNED TO A/C N204NN-C/A-INSTALLED NEW STRINGER SPLICE AT FR 22-23 AND STR 21L IAW EMB 175 SRM 51-40-08.
